# SDR HEEA087803

- Difficulty date: June 24, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 3,531 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 2071A900
- Part serial: 451
- Condition: Worn
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIRE WORN. REPLACED WITH SERVICEABLE TIRE.
